MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488210105
Medical Device Problem Codes Gas/Air Leak (2946); Excessive Heating (4030)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the user was burned.
 
Additional Manufacturer Narrative
The device was received at the local service facility for investigation.The technical service report is attached (see communication log), and indicates: visual inspection: there was no visual damage or change recorded on the device.Functional inspection: there was no functional loss or change recorded on the device.Dimensional inspection: there was no dimensional change recorded on the device.Expanded investigation activities: the device was tested for all functionality, no damage or functionality loss was detected.Confirmation: the customer complaint could not be replicated investigation conclusion: right after the customer complaint, device was investigated at customer site.Any failure, error or break down status were not detected.Device was subjected to general functionality tests, and everything was recorded normal.Probable root cause: camera head design.Use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the user was burned.

Brand Name
PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11737213
Report Number0002936485-2021-00228
Device Sequence Number17041892
Product Code GCJ
UDI-Device Identifier07613327061055
UDI-Public07613327061055
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488210105
Device Catalogue Number1488210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;